# SDR CALA2023031300722

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N68891
- Make and model: Boeing 737-900ER
- Aircraft serial: 42196
- Aircraft time: 23,850 hours, 8,622 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: NA
- Condition: Unknown
- Location: Row 32-35/ M2626
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EXIT LTS ON ROW 32 - ROW 35 REPLACED BATTERY PACK AND POWER SUPPLY M2626 AND OPS CK REF AMM 33-51-06-960-805 TESTS GOOD ADD EMP:U117464 ACP IDT INSPECTION OF EMERGENCY PATH LIGHTING OPERATION. CKS OK.
